# SDR HALA2019120400503

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 32,688 hours, 49,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXIT HATCHES DONT TURN ON WHEN SWITCH IS ON//REMOVED AND REPLACED EMERGENCY POWER BATTERY AT LOCATION B-5-121. OPS CK GOOD PER AMM 33-51-00. OK FOR SERVICE.
